# SDR CA011019013

- Difficulty date: October 19, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005312
- Condition: Cracked
- Location: Aileron
- Part time: 10,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE RT  INBOARD AILERON BRACKET WAS FOUND CRACKED AT BOTH I/B & O/B UPPER ATTACH POINTS. {WHERE THE BRACKET ATTACHES TO THE REAR SPAR} BRACKET REPLACED
